# SDR FDEA201510043054

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE R3 DOOR LINERS & DOOR PLUG FOR NDT INSPECTION ACCESS, FOUND MAIN DECK R3 DOOR, AFT JAMB LOWER WEB BOX AT BS 1305.25 - 1315.42, LONGERONS 26 - 27R, CRACKED.   REPAIRED IAW SRM 53-40-15-2R FIG 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
